RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 237–238 (Mi umn3614)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Newton polyhedra and the Euler–Jacobi formula

A. G. Khovanskii


Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 237–238

Bibliographic databases:

MSC: 14M25, 32J05, 16S34
Received: 20.09.1977

Citation: A. G. Khovanskii, “Newton polyhedra and the Euler–Jacobi formula”, Uspekhi Mat. Nauk, 33:6(204) (1978), 237–238; Russian Math. Surveys, 33:6 (1978), 237–238

Citation in format AMSBIB
\Bibitem{Kho78}
\by A.~G.~Khovanskii
\paper Newton polyhedra and the~Euler--Jacobi formula
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 237--238
\mathnet{http://mi.mathnet.ru/umn3614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526036}
\zmath{https://zbmath.org/?q=an:0442.14020|0449.14010}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 237--238
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003876}


Linking options:
  • http://mi.mathnet.ru/eng/umn3614
  • http://mi.mathnet.ru/eng/umn/v33/i6/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C.A. Berenstein, A. Yger, “Multidimensional residues and complexity problems”, Mathematics and Computers in Simulation, 42:4-6 (1996), 449  crossref
    2. Eduardo Cattani, Alicia Dickenstein, “A global view of residues in the torus”, Journal of Pure and Applied Algebra, 117-118 (1997), 119  crossref
    3. Haï Zhang, “Calculs de résidus toriques”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 327:7 (1998), 639  crossref
    4. Bruno, AD, “Self-similar solutions and power geometry”, Russian Mathematical Surveys, 55:1 (2000), 1  mathnet  crossref  mathscinet  adsnasa  isi  elib
    5. M.J. Álvarez, A. Gasull, R. Prohens, “Configurations of critical points in complex polynomial differential equations”, Nonlinear Analysis: Theory, Methods & Applications, 71:3-4 (2009), 923  crossref
    6. Martin Weimann, “Concavity, Abel transform and the Abel-inverse theorem in smooth complete toric varieties”, Collect. Math, 2011  crossref
    7. Ivan Soprunov, “Toric complete intersection codes”, Journal of Symbolic Computation, 2012  crossref
    8. Pinar Celebi Demirarslan, Ivan Soprunov, “On dual toric complete intersection codes”, Finite Fields and Their Applications, 33 (2015), 118  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:635
    Full text:259
    References:46
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021